U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

Does taking acetometaphin regularly cause constipation?

1 doctor answer1 doctor weighed in
Dr. Enrique Molina
Gastroenterology 36 years experience
No: It does not cause constipation. If Acetaminophen is combined with an opiate (such as percocet, vicodin, etc), then the opiate is the one that constipates.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 47-year-old member asked:
Does ensure cause constipation?
1 doctor answer2 doctors weighed in
A 41-year-old member asked:
Does risotto cause constipation?
1 doctor answer3 doctors weighed in
A 33-year-old member asked:
Do medications cause constipation?
2 doctor answers6 doctors weighed in
A 40-year-old male asked:
What can cause sudden constipation?
1 doctor answer3 doctors weighed in
A 43-year-old member asked:
What are main causes of constipation?
1 doctor answer9 doctors weighed in
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.